Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Commutative rings whose matrix rings are Baer rings


Author: Cleon R. Yohe
Journal: Proc. Amer. Math. Soc. 22 (1969), 189-191
MSC: Primary 13.10
MathSciNet review: 0245563
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Éléments de mathématique. Fasc. XXXI. Algèbre commutative. Chapitre 7: Diviseurs, Actualités Scientifiques et Industrielles, No. 1314, Hermann, Paris, 1965 (French). MR 0260715
  • [2] I. Kaplansky, Rings of operators (mimeographed), University of Chicago, 1955.
  • [3] Kenneth G. Wolfson, Baer rings of endomorphisms, Math. Ann. 143 (1961), 19–28. MR 0122842

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.10

Retrieve articles in all journals with MSC: 13.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245563-7
Article copyright: © Copyright 1969 American Mathematical Society